CVS Health Oxymetazoline HCl 0.05% Nasal Allergy Spray for Sinus Relief and Allergy Relief 1 OZ
Compare to Afrin Original active ingredient. Maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours. Each dose delivers Oxymetazoline Hydrochloride, the number one doctor recommended adult nasal spray active ingredient (of U.S. physicians surveyed by an independent market research firm). This spray shrinks swollen nasal membranes so you can breathe more freely, temporarily relieves sinus congestion and pressure, and temporarily relieves nasal congestion due to: common cold, hay fever, or upper respiratory allergies. This nasal spray clears stuffy nose fast, and provides maximum strength congestion relief. It soothes as it relieves. Sin gluten.
ACTIVE INGREDIENT: Compare to the active ingredient in Afrin Original, Oxymetazoline Hydrochloride.
12 HOUR RELIEF: Maximum Strength Nasal Spray provides fast, powerful congestion relief for up to 12 hours.
FAST-ACTING NASAL DECONGESTANT: This nasal spray works quickly to clear stuffy nose due to upper respiratory allergies and the common cold.
MAXIMUM STRENGTH: Original 12 Hour Nasal Spray provides maximum strength relief for your cold and allergy symptoms and congestion.
BREATHE MORE FREELY: This medicine soothes as it relieves, and clears stuffy nose fast.
|Formulario||Vaporizadores y sprays|
|Etapa de vida||Adulto|
|Tipo de producto||Tratamientos para garganta y problemas respiratorios|